Ueber eine Eigenschaft der Potenzreihen


Mathematische Annalen (1884)

  • Volume: 23, page 447-449
  • ISSN: 0025-5831; 1432-1807/e

How to cite


König. "Ueber eine Eigenschaft der Potenzreihen." Mathematische Annalen 23 (1884): 447-449. <http://eudml.org/doc/157129>.

author = {König},
journal = {Mathematische Annalen},
pages = {447-449},
title = {Ueber eine Eigenschaft der Potenzreihen},
url = {http://eudml.org/doc/157129},
volume = {23},
year = {1884},

AU - König
TI - Ueber eine Eigenschaft der Potenzreihen
JO - Mathematische Annalen
PY - 1884
VL - 23
SP - 447
EP - 449
UR - http://eudml.org/doc/157129
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.